# SDR CA971219001

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose Ends
- Location: Oil Sys
- Part time: 832 hours
- Component: FP3000E33E38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100-HOUR INSPECTION, FOUND BRASS CRIMP RINGS ON THE HOSE END WERE LOOSE.   ONE SLEEVE HAD COME COMPLETELY OFF.  WITH SLEEVES LOOSE THERE IS NOTHING TO HOLD THE HOSE ONTO THE FITTING.
